DOI QR코드

DOI QR Code

EXPONENT-QUASIADDITIVE PROPERTIES AND APPLICATION

Wang, Gendi;Zhang, Xiaohui;Chu, Yuming

  • Published : 2007.04.30

Abstract

In this paper the authors study the properties of the so-called exponent-quasiadditive functions and an application to the generalized $Gr\ddot{o}tzsch$ ring function of quasiconformal theory is specified.

Keywords

exponent-quasiadditive;upper bound;lower bound;generalized $Gr\ddot{o}tzsch$ ring function;quasiconformal theory

References

  1. J. Aczel, On Applications and Theory of Functional Equations, Birkhauser Verlag, Basel, 1969
  2. G. D. Anderson, S.-L. Qiu, M. K. Vamanamurthy, and M. Vuorinen, Generalized elliptic integrals and modular equations, Pacific J. Math. 192 (2000), 1-37 https://doi.org/10.2140/pjm.2000.192.1
  3. G. D. Anderson, M. K. Vamanamurthy, and M. Vuorinen, Conformal Invariants, Inequalities, and Quasiconformal Maps, John Wiley & Sons, New York, 1997
  4. J. M. Borwein and P. B. Borwein, Pi and the AGM, John Wiley & Sons, New York, 1987
  5. F. Bowman, Introduction to Elliptic Functions with Applications, Dove Publications, Inc., New York, 1961
  6. M. Kuczma, Functional Equations in a Single Variable, PWN, Warezawa, 1968
  7. M. Kuczma, On the Schroder equation, Rozprawy Politech. Poznan 34 (1963), 1-500
  8. M. Kuczma, An Introduction to the Theory of Functional Equations and Inequalities, Panstwowe Wydawnictwo Naukowe, Warzawa-Kralow, 1985
  9. M. Kuczma, B. Choczewski, and R. Ger, Iterative Functional Equations, Encyclopedia of Mathematics and Its Applications 32, Cambridge University Press, 1990
  10. O. Lehto and K. I. Virtanen, Quasiconformal Mappings in the Plane, Springer-Verlag, New York, 1973
  11. S.-L. Qiu, Grotzsch ring and Ramanujan's modular equations, Acta Math. Sinica (Chinese) 43 (2000), 283-290
  12. S.-L. Qiu, Singular values, quasiconformal maps and the Schottky upper bound, Science in China 28 (1998), 1241-1247
  13. S.-L. Qiu and M. Vuorinen, Infinite products and normalized quotients of hypergeometric functions, SIAM J. Math. Anal. 30 (1999), 1057-1075 https://doi.org/10.1137/S0036141097326805
  14. P. F. Byrd and M. D. Friedman, Handbook of Elliptic Integrals for Engineers and Physicists, 2nd ed., Die grundlehren Math. Wiss., 67, Springer-Verlag, Berlin-Gottingen-Heidelberg-New York, 1971